MathSciNet Relay Station
MathSciNet bibliographic data
MR1998665 35K55
Gilding, Brian H.; Guedda, Mohammed; Kersner, Robert The Cauchy problem for $u_t=\Delta u+|\nabla u|^q$. J. Math. Anal. Appl. 284 (2003), no. 2, 733–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement